RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 80, Issue 6  


Congratulations to Igor Vasil'evich Volovich and Vladimir Leonidovich Popov
Nuttall's Abelian integral on the Riemann surface of the cube root of a polynomial of degree 3
A. I. Aptekarev, D. N. Tulyakov
5
Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. III. The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures
A. I. Bufetov
43
Universal functions in ‘correction’ problems guaranteeing the convergence of Fourier–Walsh series
M. G. Grigoryan, K. A. Navasardyan
65
$p$-adic Brownian motion
E. I. Zelenov
92
A strengthening of a theorem of Bourgain and Kontorovich. IV
I. D. Kan
103
Radial parts of Haar measures and probability distributions on the space of rational matrix-valued functions
Yu. A. Neretin
127
Unbounded random operators and Feynman formulae
Yu. N. Orlov, V. Zh. Sakbaev, O. G. Smolyanov
141
Linear $\mathrm{GLP}$-algebras and their elementary theories
F. N. Pakhomov
173
On extrema of the objective functional for short-time generation of single-qubit quantum gates
A. N. Pechen, N. B. Il'in
217
Bounds and behaviour of the quantities $P(x)$, $\Delta(x)$ on short intervals
D. A. Popov
230
Simple right alternative superalgebras of Abelian type whose even part is a field
S. V. Pchelintsev, O. V. Shashkov
247
On the string equation with a singular weight belonging to the space of multipliers in Sobolev spaces with negative index of smoothness
J. V. Tikhonov, I. A. Sheipak
258
Special Bohr–Sommerfeld Lagrangian submanifolds
N. A. Tyurin
274
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019